# SDR IPXA2018102635367

- Difficulty date: October 20, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53831301200
- Part serial: UNK
- Condition: Cracked
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 VHF ANTENNA PLATE WAS CRACKED,  INSIDE THE MAIN CABIN.  REMOVED & REPLACED THE DOUBLER IAW SRM 51-40-21.
